Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had irritation, fatigue, facial rash. Improved after taking medicines. Having major depression. Which specialist to see?

I have had quite a few health changes ovet the last few years. Briefly, I had a period where I couldn t think clearly, and was irritable and tired, and became fatigued doing simple things like replanting a pot of flowers. Probably lasted months. Some months later I had a bout of loose stools x 1 month as well as a facial rash that lasted months. This same year I became very sensitive to the sun. After stopping hormones, most of these symptoms seemed to go away. However, I still feel like something is wrong. I am 60 but would expect to feel the way I am feeling at around 80 years of age. I do see a Psychiatris as I have had major depression over 10 years in the past. She agrees, that my symptoms are not psychiatric but probably something else. However, changes in antidepressant medication does seem to help muscle achiness and lack of clarity. I feel as if most health providers see a past diagnosis of depression and automatically think my physical symptoms are related to that. I know my symptoms are vague and ...... I don t know which health care Provider I should see?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to Health Care Magic

You are a known case of Depression and are on drugs. You have complaints of multiple body aches, tiredness, irritation, facial rash etc. The symptoms may be due to-
- First possibility I will think of is Depression itself. As you are a known case and you are taking medicines, but fatigue, irritation may be symptoms of depression. Secondly rash may be due to some drug you are taking. Many drugs as Lamotrigine are known to cause rashes. I would like to know which medicines you are taking for depression.
- Second possibility is post menopausal syndrome. After menopause such symptomatology may be seen in Hot Flushes for this you have to consult a Gynecologist for proper evaluation.


Dr. Seikhoo Bishnoi
Answered: Tue, 12 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor